# SDR CALA0700419

- Difficulty date: August 11, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 60,978 hours, 32,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 694654050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT TWO EACH HOLES IN I/B CHORD AT STA 639, S16R TO S17R.  THE INNER CHORD WAS REPLACED AND A REPAIR WAS INSTALLED IAW ECRA 5311-01347.
